Global uniqueness for the Radon transform
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 597-605
Published online May 7, 2020
Printed May 31, 2020
Takashi Takiguchi
National Defense Academy of Japan
Abstract : In this article, we discuss the global uniqueness problem for the Radon transform. It is not sufficient for the global uniqueness for the Radon transform to assume that the Radon transform $Rf$ for a function $f$ absolutely converges on any hyperplane. It is also known that it is sufficient to assume that $f \in L^1$ for the global uniqueness to hold. There exists a big gap between the above two conditions, to fill which is our purpose in this paper. We shall give a better sufficient condition for the global uniqueness of the Radon transform.
Keywords : The Radon transform, holomorphic functions, hyperfunctions
MSC numbers : 44A12, 46F15, 46F20
Supported by : The author was supported in part by JSPS Grant-in-Aid for Scientific Research (C) 26400184.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd